# SDR IXXA2024080403

- Difficulty date: June 30, 2024
- Submitted: August 4, 2024
- Operation: Air carrier
- Aircraft: N337AZ
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 103,158 hours, 19,299 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Beam
- Part number: 313T2380311
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON AFT FAIRING ASSY, INBD LATCH BEAM CHAFED EDGE DAMAGE DUE TO CONTACT WITH BROKEN HOLD OPEN ROD
